# SDR DALA2016050203545

- Difficulty date: April 12, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Worn
- Location: Jackscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INBD FLAP, INBD JACKSCREW.  BALL NUT TRUNNION IS CORRODED AND BOTH BALL NUT BUSHINGS ARE WORN BEYOND LIMITS.  R & R LT INBD FLAP NR 4 BALLSCREW IAW AMM 27-51. PROCURED BUSHINGS AND INSTALLED ON T/C.
